# SDR 8G9R20230404001

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: General aviation
- Filed by: Bridger Aviation Repair LLC, repair station 8G9R705D
- Aircraft: N406BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1105
- Aircraft time: 3,131 hours, 1,756 cycles
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: NAS620540D
- Condition: Unsafetied
- Location: Zone 200
- Part time: 3,131 hours, 1,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L/H ENGINE CONTROL CABLE PULLEY ATTACHMENT BOLTS LOOSE ON LEADING EDGE WING SPAR AT WS 34 AND WS 36.
